# SDR CALA2025062705993

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1016
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP, LH SIDE, LOWER FRAME STA 1 500, HAS A DENT. SDR REPORTING ONLY PERFORMED REPAIR I.A.W. EA#757-5360-13-A3954. RII VERIFIED REPAIR PERFORMED.
